Substantiation of the form of basis distribution near the phase transition point in the Ising model
Doklady Akademii Nauk, Tome 233 (1977) no. 4, pp. 579-582
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_4_a17,
author = {I. R. Yukhnovskii and Yu. K. Rudavskii},
title = {Substantiation of the form of basis distribution near the phase transition point in the {Ising} model},
journal = {Doklady Akademii Nauk},
pages = {579--582},
year = {1977},
volume = {233},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_4_a17/}
}
TY - JOUR AU - I. R. Yukhnovskii AU - Yu. K. Rudavskii TI - Substantiation of the form of basis distribution near the phase transition point in the Ising model JO - Doklady Akademii Nauk PY - 1977 SP - 579 EP - 582 VL - 233 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1977_233_4_a17/ LA - ru ID - DAN_1977_233_4_a17 ER -
%0 Journal Article %A I. R. Yukhnovskii %A Yu. K. Rudavskii %T Substantiation of the form of basis distribution near the phase transition point in the Ising model %J Doklady Akademii Nauk %D 1977 %P 579-582 %V 233 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1977_233_4_a17/ %G ru %F DAN_1977_233_4_a17
I. R. Yukhnovskii; Yu. K. Rudavskii. Substantiation of the form of basis distribution near the phase transition point in the Ising model. Doklady Akademii Nauk, Tome 233 (1977) no. 4, pp. 579-582. http://geodesic.mathdoc.fr/item/DAN_1977_233_4_a17/